Issue
Volume 27, Number 5

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 5, 27 (2009). Abstract
pdf
Full Article

Preface
J. Comp. Math., 27 (2009), pp. 561-562. Abstract
pdf
Full Article

Liuqiang Zhong, Shi Shu, Gabriel Wittum, Jinchao Xu
Optimal Error Estimates for Nedelec Edge Elements for Time-Harmonic Maxwell's Equations
J. Comp. Math., 27 (2009), pp. 563-572. Abstract
pdf
Full Article

Ralf Hiptmair and Weiying Zheng
Local Multigrid in H(Curl)
J. Comp. Math., 27 (2009), pp.573-603 . Abstract
pdf
Full Article

Tzanio V. Kolev and Panayot S. Vassilevski
Parallel Auxiliary Space AMG For H(Curl) Problems
J. Comp. Math., 27 (2009), pp. 604-623. Abstract
pdf
Full Article

Mario Bebendorf and Joerg Ostrowski
Parallel Hierarchical Matrix Preconditioners for the Curl-Curl Operator
J. Comp. Math., 27 (2009), pp. 624-641 . Abstract
pdf
Full Article

Markus Clemens, Jens Lang, Delia Teleaga and Georg Wimmer
Adaptivity in Space and Time for Magnetoquasistatics
J. Comp. Math., 27 (2009), pp.642-656 . Abstract
pdf
Full Article

R.H.W. Hoppe and J. Schoeberl
Convergence of Adaptive Edge Element Methods for the 3D Eddy Currents Equations
J. Comp. Math., 27 (2009), pp. 657-676. Abstract
pdf
Full Article